Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: CIPRO, Lithium, clonazepam, and Synthroid MidnightBlue

Posted by Squiggles on October 17, 2006, at 15:28:11

In reply to Re: CIPRO, Lithium, clonazepam, and Synthroid, posted by MidnightBlue on October 17, 2006, at 14:54:24

You have probably been told not to stop
antibiotic therapy for some important reasons--
like the bacteria becoming resistant before
it's all dead. Unpleasant as it is, try to
go through it.

BTW, i should make a footnote here in case
that dr. actually found something like E-coli
besides inconsequential UTI stuff -- this is
the first day i have not had the runs in about
5 years (a daily horror) -- could be the thyroid
affected by the antibiotic - i don't know-- time will tell. If i'm lucky and this continues, it will be an interesting result. My other dr. did not think it was important anyway, probably lithium-related.

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:695298
URL: http://www.dr-bob.org/babble/20061011/msgs/695581.html